# SDR SWAA2022061307676

- Difficulty date: May 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE STA 768-794 SHOWS SIGNS OF SURFACE CORROSION / [01] FOUND TO OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED LOCATED AND DRILLED TRANSITION ANGLE PER AMM 51-40-02;[03] FABRICATED AFT CARGO; LEFT HAND TRANSITION ANGLE FROM 727I-847 I/A/W SRM 53-00-53-2R-5.;[04] INSPECTED AS REQUIRED; FABRICATION OF REPAIR PARTS. CORRECTIVE ACTION #3;[05] REMOVED LOCATED AND DRILLED TRANSITION ANGLE PER SRM 51-40-02;[06] INSTALLED AFT CARGO; LEFT HAND TRANSITION ANGLE FROM 727I+10 TO STA. -847 I/A/W SRM 53-00-53-2R-5.;[07] C\W TASK CARD.;[08] ADDED CORRODED ELEMENT PART NUMBER.;[09] C/W TASK CARD.;[10] C/W INSPECTION.
